Log in
Endometriosis UK
41,449 members35,339 posts

Zoladex is this normal?

Hi lovely ladies,

Was looking for a bit of advice so I am 2 weeks post first injection and since yesterday I have had awful pain in my lower back on the left side where I feel I can't put weight on that leg as it feels like it's going to give way. Is this something to do with the zoladex? Please help

Thank you

X

12 Replies
oldestnewest

Not sure but I have been on the zoladex since October last year and not had that side effect with it you can Google the side effects i did when first started it

Reply

Thank you Purple card for replying, i will take a look.

Reply

Hello Pippajo79, sorry you aren’t feeling too good.

GnRH Analogue/Agonists like Zoladex can have quite an impact upon bone health and bone density, which is why many Specialists prescribe it alongside a dose of HRT to “add-back” enough oestrogen to reduce the severity of such side effects. Are you being prescribed a dose of “add-back” HRT? Even if you alreasy are it is worth bearing in mind that no one dose fits all and some women need a higher dose than others. Some find different brands and formulations suit them better than others too, so it can be a case of trial and error to find the one that works best for you.

Have you read the manufacturer’s SmPC Leaflet (Summary of Product Characteristics)? It contains far more detailed advice than the basic Patient Leaflet and as bone pain is listed as a known side effect you definitely should get in touch with your prescribing Specialist and GP about your new symptoms asap. I find it can help to have a copy of the manufacturer’s SmPC to hand when speaking to my GP / Specialist as it helps you keep the conversation focused. You can find it here:

medicines.org.uk/emc/produc...

Hope you feel better soon, x X x

Reply

Thank you NoEndoInSight for replying will check out the link and will be speaking to my GP tomorrow

x

1 like
Reply

I forgot to add - make sure you let your GP / Specialist know if you have a family history of osteoporosis or arthritis, x X x

Reply

Hi, in my experience was the worst thing everi wont do it again, its not recommended. A lot of girls had complained about all those medication that cause more problems to our health. A good doctor that is knowledgeable wont recomend this.

Reply

Thank you for replying went to the GP who told me it definitely isn't zoladex that's causing the pain I just have a damaged nerve so it should go on its own x

Reply

Hi pippajo

I got 3 injections of zoladex 3.6 all three months i had hot flashes in my Stomac

Feels like vomiting and sexual device got reduced ,i put on weigh because of zoladex.these three months were very tough.now there is no pain while doing intercourse.my periods stopped after second injection.now it's been three month my periods did not return yet

I researched on Google .It says periods must return within 6 months.wait is so long like hell but let's hope for good.thats a good treatment for fertility

Reply

Thank you for your reply The pain I am put on zoladex for has gone so I am thankful for that was the back pain that concerned me I am hoping the weight gain isn't too much was you able to lose it once you stopped the zoladex. I am on the monthly one x

Reply

If u check on Google ,gaining weigh is one of the side effect of zoladex.yes I did my doctor gave me a pill neodipar to lose weight.until injection is in your body it 'll make your mood swing gain weight and hot flashes in your stomach but when it is off your body you 'll start losing weight and everything will come in place.keep in touch with your doctor

Reply

Thank you really appreciate your help x

Reply

You are Welcome.one more thing I want to add here.doctor asked me to avoid red meat and dairy items.u can ask your doctor which food u should avoid according to your body situation

Reply

You may also like...